# SDR AALA202305155141

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: 2578
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 57,848 hours, 32,488 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF DAMPER PASSENGER CREW DOOR 832 DAMPING FUNCTION DONT PASS AT AFT GALLEY AREA. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA.
